MathSciNet Relay Station
MathSciNet bibliographic data
MR2566300 20E05 (20E36 20F65)
Bestvina, Mladen; Feighn, Mark A hyperbolic ${\rm Out}(F_n)$-complex. Groups Geom. Dyn. 4 (2010), no. 1, 31–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement